# SDR VQI2016F00024

- Difficulty date: June 12, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 3465
- Aircraft time: 30,125 hours, 8,885 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 3551848400
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EXPERIENCED AN AIR ENGINE 2 BLEED LEAK ECAM CAUTION AND RETURNED TO DESTINATION.  TECHS DISCOVERED A LEAK AT THE NR 2 ENGINE OVER PRESSURE VALVE IN THE RT ENGINE PYLON AND REPLACED IT IAW AMM 36-11-53.  ON THE SUBSEQUENT FLIGHT, THE FLIGHT CREW EXPERIENCED THE SAME AIR ENGINE 2 LEAK ECAM CAUTION AND ACCOMPLISHED QRH PROCEDURES.  THE FLIGHT CONTINUED TO ITS DESTINATION AND THE AIRCRAFT WAS REMOVED FROM SERVICE AND MAINTENANCE FERRIED FOR REPAIR.  TECH DISCOVERED PYLON LEAK SENSING ELEMENT 1HF2 FAULTY AND REPLACED IT IAW AMM 36-22-15-000-001-A.  ENGINE RUNS WERE ACCOMPLISHED WITH NO ISSUES FOUND AND THE ACFT WAS RETURNED TO SERVICE.  NO FURTHER ISSUES.
